American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(39.30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] E. Turdza. On the stability of the functional equation $\phi[f(x)]=g(x)\phi(x)+F(x)$ . Proc. Amer. Math. Soc. 30 (1971) 484-486. MR 0289990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Dobiesław Brydak. On the stability of the functional equation $\varphi [f(x)]=g(x)\varphi (x)+F(x)$ . Proc. Amer. Math. Soc. 26 (1970) 455-460. MR 0265801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Louis V. Quintas and Fred Supnick. Semi-homogeneous functions . Proc. Amer. Math. Soc. 14 (1963) 620-625. MR 0155117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Z. Ciesielski. On the functional equation $f(t)=g(t)-g(2t)$ . Proc. Amer. Math. Soc. 13 (1962) 388-393. MR 0186960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Marek Kuczma. A remark on commutable functions and continuous iterations . Proc. Amer. Math. Soc. 13 (1962) 847-850. MR 0144096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. R. Blum, M. J. Norris and G. M. Wing. Asymptotic behavior of solutions of a functional equation . Proc. Amer. Math. Soc. 12 (1961) 463-467. MR 0150493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1